# SDR USAA2010031790603

- Difficulty date: February 25, 2010
- Submitted: March 17, 2010
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Aircraft time: 66,405 hours, 44,762 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 655298873
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C20 - MAJOR REPAIR - CRACK ON LOWER CORNER OF L-2 DOOR CUTOUT PANEL ASSEMBLY AT BS 960, S17L.  REPAIRED LOWER CORNER OF L-2 DOOR CUTOUT PANEL ASSEMBLY AT BS 960, S17L IAW B737 SRM 53-00-01 REPAIR 32.
